# SDR 2008FA0000900

- Difficulty date: October 9, 2008
- Submitted: December 22, 2008
- Operation: General aviation
- Aircraft: N3FA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600023
- Engine: Pwa JT15D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121204
- Part serial: 1696
- Condition: Bypassing
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD LOW LEVEL LIGHT CAME ON AFTER TAKEOFF AND REMAINED ON UNTIL FLAPS AND GEAR WERE SELECTED UP AND LOCKED.  REPLACED NOSE GEAR ACTUATOR DUE TO INTERNALLY BYPASSING INTO THE EMERGENCY SIDE FOR GEAR EXTENSION.  SENT NOSE GEAR ACTUATOR OUT FOR OVERHAUL AND INSTALLED AN OVERHAULED ACTUATOR.  (K)
